Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 563586, 9 pages
http://dx.doi.org/10.1155/2012/563586
Research Article

Comparison Results on Preconditioned GAOR Methods for Weighted Linear Least Squares Problems

1Department of Mathematics, Qingdao University of Science and Technology, Qingdao 266061, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 18 July 2012; Accepted 26 August 2012

Academic Editor: Zhongxiao Jia

Copyright © 2012 Guangbin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangbin Wang, Yanli Du, and Fuping Tan, “Comparison Results on Preconditioned GAOR Methods for Weighted Linear Least Squares Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 563586, 9 pages, 2012. doi:10.1155/2012/563586